You are not logged in.

Reliable wireless connections for fast-moving rail users based on a chained fog structure

Wang, Tian, Peng, Zhen, Wen, Sheng, Lai, Yongxuan, Jia, Weijia, Cai, Yiqiao, Tian, Hui and Chen, Yonghong 2017, Reliable wireless connections for fast-moving rail users based on a chained fog structure, Information sciences, vol. 379, pp. 160-176, doi: 10.1016/j.ins.2016.06.031.

Attached Files
Name Description MIMEType Size Downloads

Title Reliable wireless connections for fast-moving rail users based on a chained fog structure
Author(s) Wang, Tian
Peng, Zhen
Wen, Sheng
Lai, Yongxuan
Jia, Weijia
Cai, Yiqiao
Tian, Hui
Chen, Yonghong
Journal name Information sciences
Volume number 379
Start page 160
End page 176
Total pages 17
Publisher Elsevier
Place of publication Amsterdam, The Netherlands
Publication date 2017-02-10
ISSN 0020-0255
Keyword(s) reliability
fast-moving rail
fog structure
cascade shifting flow problem
Language eng
DOI 10.1016/j.ins.2016.06.031
Field of Research 01 Mathematical Sciences
08 Information And Computing Sciences
09 Engineering
Copyright notice ©2016, Elsevier
Persistent URL http://hdl.handle.net/10536/DRO/DU:30087857

Document type: Journal Article
Collections: School of Information Technology
Elements - New records (hidden)
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 1 times in TR Web of Science
Scopus Citation Count Cited 3 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 7 Abstract Views, 1 File Downloads  -  Detailed Statistics
Created: Thu, 20 Oct 2016, 12:22:22 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.